Posted by MaryLou
on May 16, 2000 at 16:47:21:
In Reply to: Re: vaginal allergic reaction posted by KAYKAY on January 20, 2000 at 22:20:03:
: : : I am prone to allergies and after using Vagistat-1, a yeast medication, I am having a severe allergic reaction. This has happened before but this time is it horrible. Vagistat is an oil based cream and douching does not work. The reaction has allready started. The pharmacist says she knows of no medication that could be prescribed. I know there are topical allergic perscriptions out there but cannot think of the names of them. I am open to conventional or alternative treatment. Does anyone know of a natural concoction that I can make?
: :BENADRYL PILLS MIGHT REDUCE YOUR BODIES REACTION TO THE CREAM. FOR FUTURE REFERENCE PLAIN YOGURT CAN BE USED INSTEAD OF VAGINAL CREAMS AND SUCH
: FOR YEAST INFECTIONS. ALSO EATING YOGURT EVERYDAY,
: WASHING UNDERWEAR IN IVORY LAUNDRY DETERGENT,WASHING WITH DOVE BAR SOAP, USING NON-
: DEODERANT FEMININE PRODUCTS, 100% COTTON UNDERWEAR, ALL OF THESE MIGHT HELP REDUCE THE PROBLEMS YOU HAVE BEEN HAVING. YOU MAY VERY WELL
: BE VERY SENSITIVE TO DYES,PERFUMES,BATH OILS ETC... HOPE THESE SUGGESTINS HELP. IF YOU HAVE THIS PROBLEM WHEN IT COMES TO ANTIBIOTICS TELL YOUR DOCTOR THEN SO HE OR SHE CAN GIVE YOU ORAL MEDS.TO HELP STOP A YEAST INFECTION BEFORE IT GETS STARTED.
Try douching with good old apple cider vinegar (the brown vinegar)and water. Use 1 part vinegar
to 1 part water.The acidity of the viegar will balance out the ph balance of your system.